# SDR SWAA2020030442046

- Difficulty date: January 30, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146A1320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STR27 L/H KEEL BEAM BS 727C TO FRAME CLIP OUTBOARD SIDE WL156 DUE TO BLUE WATER SPILL         CORROSION ON CLIP FOUND OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLE, REMOVED CLIP, LOCATED, DRILLED & FABRICATED FROM BAC 1490-2815 7075762 M#1424560 APPLIED CHEMICAL CONVERSION COATING & PRIMED PER DWG 146A1320, SRM 51-40-02-0G-0  AMM 51-21-41-370-802, AMM 51-21-72-370-804
